MathSciNet Relay Station
MathSciNet bibliographic data
MR1618144 14G10 (11S80 14F20)
Denef, Jan; Loeser, François Motivic Igusa zeta functions. J. Algebraic Geom. 7 (1998), no. 3, 505–537.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement